# SDR IPXA2014092984451

- Difficulty date: September 5, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 5,415 hours, 1,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 142T3210
- Condition: Damaged
- Location: Bs 560-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT MULTIPLE AREAS BS 560-570, S34-35L.  REPAIRED IAW 5330-55633A.
